Have twitches everywhere. Had 2nd lumbar fusion 5 months ago. Main twitches are on my legs. Do have atrophy but slot of that is from 20 years of back problems.upper right back has area with some atrophy but also have ballooned disc in my neck for 15 years. My legs buzz most of the day. Never have done that before.my legs feel weaker but nothing objective according to the wife.could major back problems cause twitches,weakness and atrophy.legs do feel weird.my upper body has the buzz in the upper back.one thing I have noticed is my upper body is flabby but when I lift seem to have lost no strength.also have strange feeling in th front of my throat. Am on crutches right now from minor hip surgery. At first being on just the right leg was tough, but leg seems to have gotten stronger. Been doing calf raises and squats on total gym and have had no drop off . I am also under a great deal of stress because of this. Have also noticed a great deal more fat on the back of my neck and hump as well as more fat on upper body. When I sit my the back of my neck and upper back really hurt. What is wrong with me
Well, without a clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include neurological causes such as neuropathies, nerve impingement infections, inflammations, vascular causes, micronutrient deficiencies, muscular/ related issues, hormonal/ endocrine issues etc. I would suggest getting this evaluated by an internist initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this is helpful.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.